Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Tingling in lower legs, drinking or smoking increases tingling. Normal blood tests. Recommendations?

over the last year i have had tingling in my lower legs. i went to the docs who gave me blood tests and stuck pins in my legs and feet. he said i was fine. i am active and zumba. i am 45. i have drunk too much over the last 4 years. i recently gave up smoking but have started again, my legs seem to get worse with drink and smoke.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hello, thanks for writing. Your symptoms of tingling in legs could be due to "neuritis" which develops secondary to alchohol consumption. Also alchoholics develop Vitamin B12 deficiency over a period of time, which inturn causes neuritis symptoms. This is also to inform you that smoking will also have an impact on the peripheral nerves contributing its share on your symptoms. I suggest you to undergo Vit B12 estimation and take a General physician/Neurophysicians consultation. Hope this helps you. Good day
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor